# SDR AALA202410037311

- Difficulty date: September 26, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 176A30022
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER FIXED LEADING EDGE CLOSE OUT RIB WORN. LOCATED AT STA 1006 FROM LBL 14 TO RBL 14, FROM WL 306 TO WL 346. REPLACED RIB PER SRM 51-40-2.
